Differentialgeometrie der Strahlenkomplexe. IY. Über Minimal-komplexe

W. Haack

Mathematische Zeitschrift (1936)

  • Volume: 41, page 252-260
  • ISSN: 0025-5874; 1432-1823

How to cite


Haack, W.. "Differentialgeometrie der Strahlenkomplexe. IY. Über Minimal-komplexe." Mathematische Zeitschrift 41 (1936): 252-260. <http://eudml.org/doc/168661>.

author = {Haack, W.},
journal = {Mathematische Zeitschrift},
keywords = {Differential geometry},
pages = {252-260},
title = {Differentialgeometrie der Strahlenkomplexe. IY. Über Minimal-komplexe},
url = {http://eudml.org/doc/168661},
volume = {41},
year = {1936},

AU - Haack, W.
TI - Differentialgeometrie der Strahlenkomplexe. IY. Über Minimal-komplexe
JO - Mathematische Zeitschrift
PY - 1936
VL - 41
SP - 252
EP - 260
KW - Differential geometry
UR - http://eudml.org/doc/168661
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.